# SDR QXEA2013022600431

- Difficulty date: February 26, 2013
- Submitted: March 2, 2013
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 22,099 hours, 22,316 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE NOSE GEAR EXTENSION DOOR STIFF TO OPEN.  CLEANED & LUBED ALT NOSE GEAR EXTENSION DOOR HINGE & LINKAGE.  DOOR NO LONGER STIFF TO OPERATE.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
